# SDR CALA2025112411405

- Difficulty date: November 21, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N12754
- Make and model: Boeing 737724
- Aircraft serial: 30464
- Aircraft time: 70,187 hours, 27,272 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORT STRONG ODOR OF JET FUEL IN CABIN.  INSPECTED AND FOUND AC CART LEAKING FUEL. REMOVED AC CART FOR SERVICE.
